Fextim 180mg Tablet
- Manufacturer : Maestro Pharmaceuticals P.Ltd.
- Composition : Fexofenadine 180mg
- Generally Prescribed For : Seasonal Allergic Rhinitis | Chronic Idiopathic Urticaria
- Estimated Price : ₹142.86 For 10 Tablets Strip
BUY FROM THESE SELLERS
Uses of Fextim 180mg TabletFextim 180mg Tablet is used for the treatment or prevention of the following disease(s):
Seasonal Allergic Rhinitis, Chronic Idiopathic Urticaria
Side effects of Fextim 180mg TabletThe most common side effects of Fextim 180mg Tablet are - Drowsiness, Headache, Fatigue, Nausea, Vomiting, Abdominal Distress, Dysmenorrhea
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Fextim 180mg TabletDo not use Fextim 180mg Tablet if you are allergic to - Fexofenadine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Fextim 180mg Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Fextim 180mg Tablet worksFextim 180mg Tablet contains - Fexofenadine
Fexofenadine works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.
Dosage of Fextim 180mg TabletThe dosage of Fextim 180mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Fextim 180mg TabletIf you forget to take a dose of Fextim 180mg Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Consult your doctor before taking this medicine to avoid an overdose. Overdose symptoms may include dry mouth, dizziness or confusion.
Onset of Action Fextim 180mg TabletIt takes about 1 to 2 hours to show the effect of the medicine.
Duration of Action Fextim 180mg TabletEffect of medication lasts for an average of 12 to 14 hours.
Precautions & Warnings
Frequently Asked Questions About Fextim 180mg TabletQ.1) Can I buy Fextim 180mg Tablet without a prescription? Ans. No, you need a valid prescription to buy Fextim 180mg Tablet. Q.2) What are the usages of Fextim 180mg Tablet? Ans. Fextim 180mg Tablet is used to treat Seasonal Allergic Rhinitis, Chronic Idiopathic Urticaria. Symptoms like - sneezing, runny nose, red watery and itchy eyes and allergic reaction to a food or drug. Q.3) How does Fextim 180mg Tablet work? Ans. Fextim 180mg Tablet contains Fexofenadine. Fexofenadine works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.. Q.4) What are the side effects of Fextim 180mg Tablet? Ans. The common side effects of Fextim 180mg Tablet are Drowsiness, Headache, Fatigue, Nausea, Vomiting, Abdominal Distress, Dysmenorrhea. Q.5) Is Fextim 180mg Tablet banned in India? Ans. Fextim 180mg Tablet is not banned in India, but you need a valid prescription to buy this medicine. Q.6) Is Fextim 180mg Tablet safe to use? Ans. Fextim 180mg Tablet is safe to use if you are not allergic to Fexofenadine. Pregnant and lactating women, consult your doctor before taking this medicine. To avoid an adverse reaction, consult your doctor if you are already taking other medicines. This medicine is not recommended for children. Q.7) How to use Fextim 180mg Tablet? Ans. Take Fextim 180mg Tablet as prescribed by your doctor. Do not crush or chew, swallow it with water. This medicine should be taken on an empty stomach. Q.8) Can I consume alcohol while taking Fextim 180mg Tablet? Ans. Please avoid drinking alcohol while taking Fextim 180mg Tablet. Heavy drinking alcohol may increase the risk of side effects. Q.9) How long does the effect of Fextim 180mg Tablet last? Ans. Effect of Fextim 180mg Tablet lasts for an average of 12-14 hours. Q.10) What if I miss a dose of Fextim 180mg Tablet? Ans. Take the missed dose as soon as you remember about it. If it is close to your next dose, skip the missed dose. Do not take two doses at the same time.
For informational purposes only. Consult a doctor before taking any medicines.
KLM FX 180mg Tablet
KLM Laboratories Pvt. Ltd.
10 Tablets Strip Tablets Strip
Alecloz 180mg Tablet
Alniche Life Sciences Pvt. Ltd.
10 Tablets Strip Tablets Strip
InteractionDrug :- Aluminum- and magnesiumcontaining antacids may decrease absorption if given within 15 min of fexofenadine. May increase concentrations of erythromycin, ketoconazole.
Herbs :- St. John's wort may decrease concentration.
Food :- Fruit juices may decrease bioavailability.
Lab Values :- May suppress wheal, flare reactions to antigen skin testing unless drug is discontinued at least 4 days before testing.